Alert archive / Virginia / Wind Chill Watches in 2014

Wind Chill Watch 2, NWS Blacksburg, VA

January 26, 20147 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia

NWS Blacksburg, VA issued this wind chill watch at Jan 26, 2014, 5:05 AM EST for 7 counties in Virginia; Mercer County, Monroe County, Summers County, West Virginia. It took effect at Jan 27, 2014, 11:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 5:05 AM EST (10:05 UTC)
In effect from
Jan 27, 2014, 11:00 PM EST
Expired
Jan 27, 2014, 3:49 AM EST
In force
Issued by
NWS Blacksburg, VA

Counties Alleghany County, VA, Bath County, VA, Bland County, VA, City of Covington, VA, Craig County, VA, Giles County, VA, Tazewell County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 63 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 10.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WWUS41 KRNK 261005
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
505 AM EST SUN JAN 26 2014

...DANGEROUSLY COLD WIND CHILLS TO CONTINUE THROUGH THE EARLY
MORNING HOURS...

.THE COMBINATION OF VERY COLD TEMPERATURES IN THE SINGLE DIGITS
AND TEENS AND WEST TO NORTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS
TO 25 MPH WILL PRODUCE WIND CHILLS DROPPING DOWN TO MINUS 5 TO AS
LOW AS MINUS 20 IN THE HIGHEST ELEVATIONS THROUGH 8 AM EST.

FOR MONDAY NIGHT AND TUESDAY MORNING...ANOTHER STRONG ARCTIC COLD
FRONT WILL MOVE THROUGH THE AREA LATE MONDAY. BEHIND THIS
FRONT...TEMPERATURES WILL RAPIDLY DROP OVERNIGHT TO AS LOW AS 0 TO
15 BELOW ZERO BY TUESDAY MORNING ACROSS THE AREA. THIS COMBINED
WITH NORTHWEST WINDS OF 15 TO 25 MPH WILL PRODUCE DANGEROUSLY LOW
WIND CHILLS AS LOW AS 20 TO 30 BELOW ZERO MONDAY NIGHT AND TUESDAY
MORNING. IN ADDITION...WIND CHILLS WILL REACH 5 BELOW TO 20 BELOW
IN MANY OTHER PARTS OF THE FORECAST AREA...AND A WIND CHILL
ADVISORY WILL LIKELY BE ISSUED WITH LATER FORECAST PACKAGES FOR
AREAS FURTHER EAST AND SOUTH.

VAZ007-010-011-018>020-WVZ042>045-261815-
/O.NEW.KRNK.WC.A.0002.140128T0400Z-140128T1500Z/
/O.CON.KRNK.WC.Y.0007.000000T0000Z-140126T1300Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG...
NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...
BLUEFIELD...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO...
RAINELLE
505 AM EST SUN JAN 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...
...WIND CHILL WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING.

* LOCATIONS...THE MOUNTAINS OF WEST AND SOUTHWEST VIRGINIA AS 
  WELL AS THE MOUNTAINS OF NORTHWEST NORTH CAROLINA AND 
  IMMEDIATE ADJACENT AREAS TO THE EAST.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 15 BELOW THIS MORNING...20 TO 30
  BELOW LATE MONDAY NIGHT AND TUESDAY MORNING.

* TIMING...THROUGH 8 AM EST THIS MORNING...AND THEN AGAIN MONDAY
  NIGHT AND TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS TO 35 MPH THIS
  MORNING...WEST WINDS 15 TO 25 MPH WITH GUSTS TO 30 MPH MONDAY
  NIGHT AND TUESDAY MORNING.

* TEMPERATURES...5 TO 10 THIS MORNING...ZERO TO 15 BELOW ZERO LATE
  MONDAY NIGHT AND TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WIND CHILL WATCH MEANS THE THERE IS THE POTENTIAL FOR A
COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE
DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS
AND WARNINGS FOR UPDATES ON THIS SITUATION.

&&

$$

NCZ001-002-018-VAZ009-012>016-261300-
/O.CON.KRNK.WC.Y.0007.000000T0000Z-140126T1300Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG...
INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX
505 AM EST SUN JAN 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* LOCATIONS...THE MOUNTAINS OF WEST AND SOUTHWEST VIRGINIA AS 
  WELL AS THE MOUNTAINS OF NORTHWEST NORTH CAROLINA AND 
  IMMEDIATE ADJACENT AREAS TO THE EAST.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 15 BELOW.

* TIMING...THROUGH 8 AM EST THIS MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...7 TO 20 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

RAB
3 follow-up statements
620 
WWUS41 KRNK 261247
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
747 AM EST SUN JAN 26 2014

...DANGEROUSLY COLD WIND CHILLS EXPECTED MONDAY NIGHT AND TUESDAY
MORNING...

.ANOTHER STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA LATE
MONDAY. BEHIND THIS FRONT... TEMPERATURES WILL RAPIDLY DROP
OVERNIGHT MONDAY NIGHT TO AS LOW AS 0 TO 15 BELOW ZERO BY TUESDAY
MORNING ACROSS THE AREA. THIS COMBINED WITH NORTHWEST WINDS OF 15
TO 25 MPH WILL PRODUCE DANGEROUSLY LOW WIND CHILLS AS LOW AS 20 TO
30 BELOW ZERO MONDAY NIGHT AND TUESDAY MORNING. IN ADDITION...WIND
CHILLS WILL REACH 5 BELOW TO 20 BELOW IN MANY OTHER PARTS OF THE
FORECAST AREA...AND A WIND CHILL ADVISORY WILL LIKELY BE ISSUED
WITH LATER FORECAST PACKAGES FOR AREAS FURTHER EAST AND SOUTH.

VAZ007-010-011-018>020-WVZ042>045-262100-
/O.CAN.KRNK.WC.Y.0007.000000T0000Z-140126T1300Z/
/O.CON.KRNK.WC.A.0002.140128T0400Z-140128T1500Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG... NEW
CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...
BLUEFIELD...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO...
RAINELLE
747 AM EST SUN JAN 26 2014

...WIND CHILL WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...
...WIND CHILL ADVISORY FOR THIS MORNING HAS BEEN CANCELLED...

* LOCATIONS...THE MOUNTAINS OF WEST AND SOUTHWEST VIRGINIA AS 
  WELL AS THE MOUNTAINS OF NORTHWEST NORTH CAROLINA AND 
  IMMEDIATE ADJACENT AREAS TO THE EAST.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...20 TO 30 BELOW LATE MONDAY NIGHT AND
  TUESDAY MORNING.

* TIMING...MONDAY NIGHT AND TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO 30 MPH MONDAY
  NIGHT AND TUESDAY MORNING.

* TEMPERATURES...ZERO TO 15 BELOW ZERO LATE MONDAY NIGHT AND
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH MEANS THAT THERE IS THE POTENTIAL FOR A
COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE
DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS
AND WARNINGS FOR UPDATES ON THIS SITUATION.

&&

$$

NCZ001-002-018-VAZ009-012>016-261400-
/O.CAN.KRNK.WC.Y.0007.000000T0000Z-140126T1300Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-
747 AM EST SUN JAN 26 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
CHILL ADVISORY.

WINDS HAVE DIMINISHED RAPIDLY THIS MORNING...ALLOWING WIND CHILL
READINGS TO RISE ABOVE THE CRITICAL 5 BELOW ZERO IN MOST IF NOT
ALL AREAS. THUS...THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

RAB
737 
WWUS41 KRNK 262030
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
330 PM EST SUN JAN 26 2014

...DANGEROUSLY COLD WIND CHILLS EXPECTED MONDAY NIGHT AND TUESDAY
MORNING...

.ANOTHER STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA MONDAY.
BEHIND THIS FRONT THE UNSEASONABLY COLD AIR WILL COMBINE WITH
GUSTY NORTHWEST WINDS TO PRODUCE DANGEROUSLY LOW WIND CHILLS.

VAZ007-010-011-018>020-WVZ042>045-271100-
/O.CON.KRNK.WC.A.0002.140128T0400Z-140128T1500Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG...
NEW CASTLE...CLIFTON FORGE...COVINGTON...HOT SPRINGS...
BLUEFIELD...HINTON...HIX...UNION...LEWISBURG...QUINWOOD...DUO...
RAINELLE
330 PM EST SUN JAN 26 2014

...WIND CHILL WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

* LOCATIONS...SOUTHEAST WEST VIRGINIA AND THE ADJACENT COUNTIES
  IN THE MOUNTAINS OF SOUTHWEST VIRGINIA.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...FROM 20 BELOW TO 40 BELOW ZERO.

* TIMING...MONDAY NIGHT AND TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...LOWS MONDAY NIGHT WILL BE 5 ABOVE TO 15 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WATCH MEANS THAT THERE IS THE POTENTIAL FOR A
COMBINATION OF VERY COLD AIR AND STRONG WINDS TO CREATE
DANGEROUSLY LOW WIND CHILL VALUES. MONITOR THE LATEST FORECASTS
AND WARNINGS FOR UPDATES ON THIS SITUATION.

&&

$$
565 
WWUS41 KRNK 270849
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 AM EST MON JAN 27 2014

...DANGEROUSLY COLD WIND CHILLS EXPECTED TONIGHT AND TUESDAY
MORNING...

.ANOTHER STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA
THIS MORNING. TEMPERATURES WILL BE DROPPING SHARPLY BEHIND THIS
FRONT BY THE AFTERNOON...AND WILL COMBINE WITH GUSTY NORTHWEST
WINDS TO PRODUCE DANGEROUSLY LOW WIND CHILLS THROUGH TUESDAY
MORNING.

VAZ020-WVZ045-271700-
/O.UPG.KRNK.WC.A.0002.140128T0400Z-140128T1500Z/
/O.NEW.KRNK.WC.W.0003.140127T2300Z-140128T1700Z/
BATH-GREENBRIER-
INCLUDING THE CITIES OF...HOT SPRINGS...LEWISBURG...QUINWOOD...
DUO...RAINELLE
349 AM EST MON JAN 27 2014

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...GREENBRIER COUNTY WEST VIRGINIA AND BATH COUNTY
  VIRGINIA...MAINLY AT HIGHER ELEVATIONS.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 20 TO 30 BELOW ZERO.

* TIMING...TONIGHT AND TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...DROPPING TO VALUES OF AROUND ZERO TO 10 BELOW
  ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.

&&

$$

VAZ007-010-011-018-019-WVZ042>044-271700-
/O.UPG.KRNK.WC.A.0002.140128T0400Z-140128T1500Z/
/O.NEW.KRNK.WC.Y.0008.140127T2300Z-140128T1700Z/
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-MERCER-SUMMERS-MONROE-
INCLUDING THE CITIES OF...TAZEWELL...BLAND...PEARISBURG...
NEW CASTLE...CLIFTON FORGE...COVINGTON...BLUEFIELD...HINTON...
HIX...UNION
349 AM EST MON JAN 27 2014

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON EST TUESDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF SOUTHEAST WEST VIRGINIA AND THE
  ADJACENT COUNTIES IN THE MOUNTAINS OF SOUTHWEST VIRGINIA.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 5 BELOW TO 15 BELOW ZERO...WITH
  SOME READINGS AT THE HIGHEST ELEVATIONS AS LOW AS 20 BELOW.

* TIMING...TONIGHT AND TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...SINGLE DIGITS AND LOW TEENS TO AS LOW AS 5 BELOW
  ZERO AT HIGHEST ELEVATIONS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

NCZ001-002-018-VAZ009-012>017-022>024-034-035-271700-
/O.NEW.KRNK.WC.Y.0008.140127T2300Z-140128T1700Z/
ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
MARION...WYTHEVILLE...RADFORD...PULASKI...BLACKSBURG...
INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...GALAX...FLOYD...
ROANOKE...SALEM...FINCASTLE...LEXINGTON...BUENA VISTA...BEDFORD...
AMHERST
349 AM EST MON JAN 27 2014

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
NOON EST TUESDAY.

* LOCATIONS...THE MOUNTAINS OF SOUTHWEST VIRGINIA AND NORTHWEST
  NORTH CAROLINA...AS WELL AS THE ROANOKE AND SOUTHERN SHENANDOAH
  VALLEYS AND ALONG THE BLUE RIDGE.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS

* WIND CHILL READINGS...FROM 5 BELOW TO AS LOW AS 15 BELOW ZERO AT
  HIGHER ELEVATIONS.

* TIMING...TONIGHT AND INTO TUESDAY MORNING.

* IMPACTS...FROSTBITE. EXPOSED SKIN CAN BE SUBJECT TO FROSTBITE 
  IN A VERY SHORT PERIOD OF TIME.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES....FROM NEAR ZERO TO THE LOWER TEENS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind chill watch went out at Jan 25, 11:34 PM EST, 5 hours 31 minutes earlier.

Area forecast discussion, Jan 25, 11:34 PM EST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1134 PM EST SAT JAN 25 2014

.SYNOPSIS...
A DEEP AND EXPANSIVE AREA OF LOW PRESSURE...ANCHORED ACROSS HUDSON
BAY...WILL REMAIN IN PLACE ACROSS THE EASTERN TWO-THIRDS OF THE
U.S. INTO THE LATER HALF OF THE WEEK BEFORE FINALLY BEGINNING
RETREAT SOMEWHAT TO THE NORTH. A SERIES OF ALBERTA CLIPPERS WILL
CONTINUE TO SEND SURGES OF ARCTIC AIR INTO THE REGION...ALSO
PROVIDING FOR MINOR TO MODERATE ACCUMULATIONS OF UPSLOPE SNOW IN
THE ALLEGHANYS.

&&

.NEAR TERM /THROUGH SUNDAY/...
AS OF 1046 PM EST SATURDAY...

QUICK UPGRADE TO HIGH WIND WARNING FOR NW NC AND GRAYSON COUNTY
VA. STRONGEST GUSTS WILL BE ABOVE 3500 FEET. WITH INVERSION
LOWERING OVER THE NEXT FEW HOURS WINDS MAY STRENGTHEN SOMEWHAT.

AS OF 1000 PM EST SATURDAY...

MESOSCALE SNOW BANDS HAVE DROPPED A QUICK 1 TO 3 INCHES ACROSS
PARTS OF THE NEW RIVER VALLEY THIS EVENING AND THESE BANDS
CONTINUE TO SLIDE EAST AND SOUTH. CLEARLY UNDERESTIMATED THE
STRENGTH AND INTENSITY OF THESE BANDS BUT THEY DO SEEM TO BE
WEAKENING AT LAST. BUMPED POPS/QPF/SNOW UP OUT INTO THE PIEDMONT
TO TRY AND ANTICIPATE ANY FURTHER EVOLUTION.

REST OF FORECAST APPEARS TO BE ON TRACK WITH COLD AND WIND
ADVISORIES AND WINTER WEATHER ADVISORY FURTHER WEST.

REFER TO LATEST PNS FOR SNOW REPORTS.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM EST SATURDAY...

500MB PATTERN HAS BROAD WEST TO SOUTHWEST WINDS THROUGH THE PERIOD.
AT THE SURFACE A COLD FRONT WILL CROSS THROUGH THE FORECAST AREA ON
MONDAY. MORE ARCTIC AIR IS BEHIND THIS FRONT. MODELS LOWER 850MB
TEMPERATURES DOWN TO THE -14 TO -26 RANGE BY TUESDAY MORNING. NOT A
LOT OF UPPER SUPPORT WITH THIS FRONT TO HELP WITH THE CHANCE OF
SNOW. BUT UPSLOPE WINDS WILL BE STRONG AS WILL COLD AIR
ADVECTION...SO WITH ANY DECENT LOW LEVEL MOISTURE ON THE WESTERN
SLOPES OF THE APPALACHIANS...TYPICALLY FAVORED AREAS WILL HAVE SNOW
SHOWERS MONDAY.

PRESSURE RISES OF +4 TO +8 MB/6HR MONDAY AFTER PLUS THE AMOUNT OF
COLD AIR ADVECTION WILL PRODUCE GUSTY WINDS AND VERY COLD WIND CHILL
VALUES THROUGH MONDAY NIGHT. WILL CONTINUE TO EMPHASIZE THIS
POTENTIAL THREAT IN THE HAZARDOUS WEATHER OUTLOOK. MODELS ARE
SUGGESTING THAT THIS BURST OF EXTREMELY COLD AIR WILL BE SIMILAR TO
THE BEGINNING OF JANUARY. HIGHER ELEVATIONS MAY HAVE TEMPERATURE
READINGS BY TUESDAY MORNING LOWER THAN -10.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AS OF 300 PM EST SATURDAY...

THIS PORTION OF THE FORECAST WILL OFFER A PERIOD OF TRANSITION TO A
MILDER WEATHER PATTERN ACROSS OUR REGION.

TUESDAY NIGHT INTO WEDNESDAY...THE REGION WILL STILL BE IN THE MIDST
OF VERY COLD ARCTIC AIR. WHILE THE MOST RECENT OF SHORTWAVE TROUGHS
WILL BE HEADING EAST OF THE REGION TUESDAY NIGHT...THE CENTER OF
SURFACE HIGH PRESSURE WILL SKIRT THE NORTHERN PARTS OF THE REGION.
THIS WILL RESULT IN WINDS BECOMING LIGHT...LIMITED CLOUD COVER...AND
SOME VERY LOW TEMPERATURES...ESPECIALLY IN THE MOUNTAINS WHERE SNOW
COVER WILL BE IN PLACE. TUESDAY NIGHT WE EXPECT MOST AREAS ACROSS
THE MOUNTAINS TO HAVE LOWS BELOW ZERO...WITH SINGLE DIGIT ABOVE ZERO
LOWS ACROSS THE PIEDMONT. ON WEDNESDAY...HIGHS WILL RANGE FROM
ROUGHLY 15 TO 20 ACROSS THE MOUNTAINS WITH MID TO UPPER 20S OVER THE
PIEDMONT. BY THE AFTERNOON...THE CENTER OF THE SURFACE HIGH WILL BE
EAST OF THE AREA...AND LOW LEVEL WINDS WILL TAKE ON MORE OF A
SOUTHWEST...WARM AIR ADVECTION PATTERN.

THIS SOUTHWEST FLOW WILL CONTINUE THROUGH AT LEAST FRIDAY IN ADVANCE
OF THE NEXT GREAT LAKES SHORTWAVE TROUGH. HOWEVER...THIS NEXT ONE
WILL HAVE THE FOCUS FOR MUCH OF ITS ENERGY AND COLDER WEATHER NORTH
OF THE REGION. 850 MB TEMPERATURES ARE ONLY EXPECTED TO REACH AROUND
-8C ACROSS OUR NORTH...AS COMPARED TO THE -23C THAT IS EXPECTED
THURSDAY NIGHT. OUR FORECAST WILL REFLECT A SMALL CHANCE OF SNOW
ACROSS SOUTHEAST WEST VIRGINIA SOUTH INTO THE NORTHERN MOUNTAINS OF
NORTH CAROLINA. HIGH TEMPERATURES BY FRIDAY WILL RANGE FROM THE LOW
TO MID 30S ACROSS THE MOUNTAINS...AND AROUND 40 TO THE LOWER 40S
ACROSS THE PIEDMONT.

BY SATURDAY...THE FRIDAY SHORTWAVE IS HISTORY...AND THE TREND TOWARD
MILDER SOUTHWEST FLOW CONTINUES. A WEATHER SYSTEM IS EXPECTED TO
MOVE INTO THE OHIO VALLEY ON SATURDAY...BUT UNLIKE RECENT
ONES...IT WILL HAVE ITS ORIGINS FROM THE MILDER PACIFIC NORTHWEST OF
THE U.S. RATHER THAN FROM ALONG THE FRINGES OF THE POLAR VORTEX.
SATURDAY MAY BECOME A CHALLENGING WEATHER FORECASTING DAY. MODEL
GUIDANCE AT THIS POINT IS SUGGESTING BELOW FREEZING SURFACE
CONDITIONS FRIDAY NIGHT AND EARLY SATURDAY ACROSS THE WESTERN AND
NORTHERN PARTS OF THE AREA WHEN PRECIPITATION ARRIVES. HOWEVER...IT
ALSO HAS THE AREA/S FIRST WARM NOSE OF GREATER THAN 0C IN THE LOW
LEVELS OF THE ATMOSPHERE. WE MIGHT BE LOOKING AT OUR FIRST WINTERY
MIX SCENARIO IN QUITE A WHILE. FOR SIMPLICITY...OUR FORECAST AT THIS
POINT WILL REFLECT A RAIN VERSUS FREEZING RAIN FORECAST BASED SOLELY
ON FORECAST SURFACE TEMPERATURES. HIGH TEMPERATURES WILL BE
APPROACHING SEASONABLE READINGS WITH MID 30S TO AROUND 40 ACROSS
THE MOUNTAINS AND LOW TO MID 40S ACROSS THE PIEDMONT.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AS OF 1130 PM EST SATURDAY...

BANDS OF SNOW SHOWERS THAT REDUCED VSBY TO IFR AT TIMES THIS
EVENING AT MOUNTAIN SITES HAVE RAPIDLY WEAKENED LATE THIS EVENING
WITH IMPROVING CONDITIONS NOTED AT ALL TAF SITES. PRIMARY AVIATION
CONCERN EARLY SUNDAY WIL BE STRONG WINDS ESPECIALLY IN THE
MOUNTAINS AS MODEL CROSS SECTIONS SHOW CORE OF 50KT+ WIND ALOFT
AT TIMES EARLY THIS MORNING AND WILL APPROACHING 40 TO 45 KTS AT
THE HIGHER ELEVATIONS ACROSS THE MOUNTAINS. EAST OF THE BLUE
RIDGE...SURFACE GUSTS AROUND 30KTS WILL BE MORE COMMON INTO
TOMORROW MORNING EXCEPT FOR PIEDMONT TERMINALS AND KLWB WHICH\
TENDS TO BE MORE SHELTERED. WINDS SHIFT INTO THE SOUTHWEST AND
WEAKEN BY EARLY TO MIDDAY AS NEXT UPSTREAM SHORT WAVE BEGINS TO
APPROACH THE REGION.

MEDIUM CONFIDENCE ON CIGS...VISIBILITY AND WIND DURING THE PERIOD.

EXTENDED AVIATION DISCUSSION...

THE WEATHER PATTERN FOR NEXT WEEK REMAINS UNCHANGED. FLOW ALOFT
WILL REMAIN PROGRESSIVE...PRIMARILY FROM THE NORTHWEST WITH
PERIODIC SHORTWAVE TROUGHS RIDING ALONG THE FLOW AND MOVING ACROSS
OR NEAR OUR REGION. EACH OF THESE WILL HAVE THE POTENTIAL OF
PRODUCING MVFR CIGS AND SNOW SHOWERS ACROSS THE MOUNTAINS...WITH
AN ASSOCIATED INCREASE IN NORTHWEST WINDS CONCURRENT AND IN THE
WAKE OF EACH SYSTEM.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND CHILL ADVISORY UNTIL 8 AM EST SUNDAY FOR VAZ007-009>016-
     018>020.
     HIGH WIND WARNING UNTIL 5 AM EST SUNDAY FOR VAZ015.
     WIND ADVISORY UNTIL 6 AM EST SUNDAY FOR VAZ007-009>014-016-017.
     WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR VAZ007.
NC...WIND CHILL ADVISORY UNTIL 8 AM EST SUNDAY FOR NCZ001-002-018.
     HIGH WIND WARNING UNTIL 5 AM EST SUNDAY FOR NCZ001-002-018.
WV...WIND CHILL ADVISORY UNTIL 8 AM EST SUNDAY FOR WVZ042>045.
     WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR WVZ042-
     043-045.

&&

SYNOPSIS...RAB
NEAR TERM...KK/KM/PC
SHORT TERM...AMS
LONG TERM...DS
AVIATION...KK/PC
Hazardous weather outlook, Jan 25, 10:57 PM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1057 PM EST SAT JAN 25 2014

WVZ042-043-045-270400-
MERCER-SUMMERS-GREENBRIER-
1057 PM EST SAT JAN 25 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ017-270400-
FLOYD-
1057 PM EST SAT JAN 25 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

AN INCH OF SNOW MAY FALL IN 15 MINUTES THROUGH 1AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ009>014-016-270400-
SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-
1057 PM EST SAT JAN 25 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WIND CHILL ADVISORY.

AN INCH OF SNOW MAY FALL IN 15 MINUTES THROUGH 1 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

WIND CHILL ADVISORY THROUGH SUNDAY MORNING.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-270400-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
1057 PM EST SAT JAN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

AN INCH OF SNOW MAY FALL IN 15 MINUTES NEAR THE BLUE RIDGE THROUGH
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ015-270400-
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-
1057 PM EST SAT JAN 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST SUNDAY...
...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

WIND CHILL ADVISORY THROUGH SUNDAY MORNING.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-270400-
TAZEWELL-
1057 PM EST SAT JAN 25 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ018>020-WVZ044-270400-
CRAIG-ALLEGHANY VA-BATH-MONROE-
1057 PM EST SAT JAN 25 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ022>024-270400-
ROANOKE-BOTETOURT-ROCKBRIDGE-
1057 PM EST SAT JAN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

ALTHOUGH ISOLATED...AN INCH OF SNOW MAY FALL IN 15 MINUTES THROUGH
1 AM. WINDS MAY GUST TO 35 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DANGEROUSLY COLD WIND CHILLS ARE EXPECTED MONDAY NIGHT AND TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 25, 11:27 PM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1127 PM EST SAT JAN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     SNOW             3 SSW ELK CREEK         36.68N  81.20W
01/25/2014  E3.0 INCH        GRAYSON            VA   TRAINED SPOTTER

            2 INCHES EARLY TODAY. 1 INCH RECENTLY. WINDS GUSTING TO
            40 MPH.

&&

EVENT NUMBER RNK1400274

KM

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 7:07 PM ESTSpecial Weather StatementRNKBland, Wythe23 min
Jan 25, 7:08 PM ESTSpecial Weather StatementRNKAlleghany, Botetourt, City of Covington37 min
Jan 25, 8:58 PM ESTSpecial Weather StatementRNKAlleghany, Bland, Botetourt, Craig, Giles, Montgomery and 5 more62 min
Jan 25, 9:35 PM ESTSpecial Weather StatementRNKBedford, Floyd, Franklin85 min
Jan 25, 10:43 PM ESTHigh Wind WarningRNKGrayson6 hr
Jan 26, 4:51 AM ESTWind AdvisoryRNKGrayson2 hr
Jan 25, 7:05 PM ESTSpecial Weather StatementRNKMonroe, Summers25 min

Nearby

Wind Chill Watches in Virginia, 2014Wind Chill Watches in West Virginia, 2014Every wind chill watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.